# SDR USAA011153

- Difficulty date: August 27, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED IN THREE PLACES 1 INCH EACH, BS 1660/1680 AT RBL 11.  INSTALLED NEW INTERCOSTAL ANGLE PER DWG NR 14GN5191-39 SRM 51-40-05.  (M)
